Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advanced Nonlinear Studies

Editor-in-Chief: Shair Ahmad

4 Issues per year


IMPACT FACTOR 2016: 1.072

CiteScore 2017: 1.29

SCImago Journal Rank (SJR) 2017: 1.588
Source Normalized Impact per Paper (SNIP) 2017: 0.971

Mathematical Citation Quotient (MCQ) 2016: 0.82

Online
ISSN
2169-0375
See all formats and pricing
More options …
Volume 14, Issue 3

Issues

On a Parametric Nonlinear Dirichlet Problem with Subdiffusive and Equidiffusive Reaction

Nikolaos S. Papageorgiou / Patrick Winkert
Published Online: 2016-03-10 | DOI: https://doi.org/10.1515/ans-2014-0303

Abstract

We study a nonlinear parametric elliptic equation (nonlinear eigenvalue problem) driven by a nonhomogeneous differential operator. Our setting incorporates equations driven by the p-Laplacian, the (p, q)-Laplacian, and the generalized p-mean curvature differential operator. Applying variational methods we show that for λ > 0 (the parameter) sufficiently large the problem has at least three nontrivial smooth solutions whereby one is positive, one is negative and the last one has changing sign (nodal). In the particular case of (p, 2)-equations, using Morse theory, we produce another nodal solution for a total of four nontrivial smooth solutions.

Keywords: Constant sign and nodal solutions; nonlinear regularity; critical point of mountain pass type; extremal solutions; local minimizers; maximum principle

About the article

Published Online: 2016-03-10

Published in Print: 2014-08-01


Citation Information: Advanced Nonlinear Studies, Volume 14, Issue 3, Pages 565–591, ISSN (Online) 2169-0375, ISSN (Print) 1536-1365, DOI: https://doi.org/10.1515/ans-2014-0303.

Export Citation

© 2016 by Advanced Nonlinear Studies, Inc..

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Nikolaos S. Papageorgiou, Vicenţiu D. Rădulescu, and Dušan D. Repovš
Applied Mathematics Letters, 2017
[2]
Nikolaos S. Papageorgiou and Francesca Papalini
manuscripta mathematica, 2017, Volume 154, Number 1-2, Page 257
[3]
Tieshan He, Zheng-an Yao, and Zhaohong Sun
Journal of Mathematical Analysis and Applications, 2017, Volume 449, Number 2, Page 1133
[4]
Nikolaos S. Papageorgiou and Vicenţiu D. Rădulescu
Applied Mathematics Letters, 2017, Volume 64, Page 42
[5]
Nikolaos S. Papageorgiou, Vicenţiu D. Rădulescu, and Dušan D. Repovš
Applied Mathematics & Optimization, 2017, Volume 75, Number 2, Page 193
[6]
Nikolaos S. Papageorgiou and Patrick Winkert
Annali di Matematica Pura ed Applicata (1923 -), 2016, Volume 195, Number 4, Page 1207

Comments (0)

Please log in or register to comment.
Log in